Hi, all! I have a question I’m hoping you may be able to help me with. I used Plan B and then bled for 3 months straight, passing a huge clot, followed by many little clots. My doctor put me on a 2 week dose of progesterone to stop the bleeding. It worked; I finished the progesterone withdrawal bleed the day after Christmas. But I haven’t gotten a period yet. After you use progesterone to stop bleeding, does it take a few months for ovulation to begin on its own again (similar to when you use the pill)?
Prior to October, I always had an extremely normal cycle (every 29 months; 3-5 day periods, etc). I did start using a new blood pressure medication and was using a red yeast supplement around the time it happened, so I’m not sure if one of those new meds could have thrown things off balance (in addition to Plan B), but I’m hoping things will straighten themselves out on their own–I just don’t know how soon I should be expecting a “natural” period.